# SDR SABA980018

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Control
- Part number: 7252C000
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 5187 - ON FLIGHT FROM RDU/CHS, AIRCREW TURNED ON RT FLOW PACK AND SMOKE AND A BURNING SMELL WAS NOTED.  EMERGENCY PROCEDURES WERE FOLLOWED AND IN-FLIGHT EMERGENCY DECLARED.  AIRCRAFT RETURNED TO RDU AND LANDED WITH NO PROBLEMS.  MAINTENANCE DEPLOYED FROM CLT/RDU AND FOUND RT AUTOTEMP CONTROLLER BAD,  TEMP CONTROLLER DEFERRED TO MSL NR 03059802C.  AIRCRAFT WAS RESTRICTED TO LT FLOW PACK ONLY.  AIRCRAFT WAS REPOSITIONED TO CLT FOR MAINTENANCE.  (X)
